About the Journal

ISSN: 2575-8306 (Print)
ISSN: 2574-1284 (Online)
DOI: 10.35566/jbds

The Journal of Behavioral Data Science is a peer-reviewed, open-access journal that aims to provide a free-of-charge-to-publish platform for researchers and practitioners in the area of data science and data analytics. The journal is committed to making high-quality research freely accessible to authors and readers. Publishing in the journal and accessing its content are completely free for both authors and readers. This allows for the widest possible dissemination of research, and promotes interdisciplinary collaboration and innovation in the field of behavioral data science.

Current Issue

Vol. 3 No. 2 (2023): Volume 3 Number 2
Published: 2023-09-24

Full Issue

Theory and Methods


  • Robust Bayesian growth curve modeling: A tutorial using JAGS

    Ruoxuan Li (Author)
    DOI: https://doi.org/10.35566/jbds/v3n2/li
  • Conducting Meta-analyses of Proportions in R

    Naike Wang (Author)
    DOI: https://doi.org/10.35566/jbds/v3n2/wang
View All Issues

JBDS is supported by the International Society for Data Science and Analytics (ISDSA; EIN: 82-4382236), an exempt organization under section 501(c)(3) of the Internal Revenue Code. You can make a tax-deductible contribution to help the growth of JBDS.